Volume 1, Issue 2
Mathematical Analysis of an Obesity Model with Eating Behaviors

Wendi Wang

CSIAM Trans. Appl. Math., 1 (2020), pp. 240-255.

Published online: 2020-07

Preview Full PDF 185 1384
Export citation
  • Abstract

Overweight is a social disease, which is transmitted through social networks. A mathematical model is proposed to simulate the dynamics of social obesity, where the structures of individual heterogeneity and overeating behaviors are incorporated. The basic reproduction number of the disease is calculated and is shown to be a threshold for disease invasion. Sufficient conditions for the global stability of an endemic equilibrium is established by Lyapunov functions. Numerical simulations are provided to reveal how interventions through treatment to eating behaviors and eduction to susceptible individuals suppress the progression of the disease.

  • Keywords

Overeating behavior, reproduction number, global stability, intervention.

  • AMS Subject Headings

92D30, 34D23

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CSIAM-AM-1-240, author = {Wendi Wang , }, title = {Mathematical Analysis of an Obesity Model with Eating Behaviors}, journal = {CSIAM Transactions on Applied Mathematics}, year = {2020}, volume = {1}, number = {2}, pages = {240--255}, abstract = {

Overweight is a social disease, which is transmitted through social networks. A mathematical model is proposed to simulate the dynamics of social obesity, where the structures of individual heterogeneity and overeating behaviors are incorporated. The basic reproduction number of the disease is calculated and is shown to be a threshold for disease invasion. Sufficient conditions for the global stability of an endemic equilibrium is established by Lyapunov functions. Numerical simulations are provided to reveal how interventions through treatment to eating behaviors and eduction to susceptible individuals suppress the progression of the disease.

}, issn = {2708-0579}, doi = {https://doi.org/10.4208/csiam-am.2020-0007}, url = {http://global-sci.org/intro/article_detail/csiam-am/17177.html} }
TY - JOUR T1 - Mathematical Analysis of an Obesity Model with Eating Behaviors AU - Wendi Wang , JO - CSIAM Transactions on Applied Mathematics VL - 2 SP - 240 EP - 255 PY - 2020 DA - 2020/07 SN - 1 DO - http://doi.org/10.4208/csiam-am.2020-0007 UR - https://global-sci.org/intro/article_detail/csiam-am/17177.html KW - Overeating behavior, reproduction number, global stability, intervention. AB -

Overweight is a social disease, which is transmitted through social networks. A mathematical model is proposed to simulate the dynamics of social obesity, where the structures of individual heterogeneity and overeating behaviors are incorporated. The basic reproduction number of the disease is calculated and is shown to be a threshold for disease invasion. Sufficient conditions for the global stability of an endemic equilibrium is established by Lyapunov functions. Numerical simulations are provided to reveal how interventions through treatment to eating behaviors and eduction to susceptible individuals suppress the progression of the disease.

Wendi Wang. (2020). Mathematical Analysis of an Obesity Model with Eating Behaviors. CSIAM Transactions on Applied Mathematics. 1 (2). 240-255. doi:10.4208/csiam-am.2020-0007
Copy to clipboard
The citation has been copied to your clipboard